MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN

ARTHREX, INC. DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN
Model Number DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-4159-16d flexwire generated a spark when the surgeon attempted to cut it.No further information was provided.Additional information requested.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to using a dull cutter to attempt to cut the device.

Brand Name
DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16837423
Report Number1220246-2023-06600
Device Sequence Number6870225
Product Code HTY
UDI-Device Identifier00888867334908
UDI-Public00888867334908
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K200068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberDYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE
Device Catalogue NumberAR-4159-16D
Device Lot Number11428396
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown